MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML LUER LOCK SYRINGE W/O NEEDLE (PP) (LOW DEAD SPACE)

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML LUER LOCK SYRINGE W/O NEEDLE (PP) (LOW DEAD SPACE)
Model Number P180001PP
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in-progress.
 
Event or Problem Description
Customer reported that the brown residue on the inside of the barrel of this syringe.
 
Additional Manufacturer Narrative
Based on the review of device history file, no abnormalities were found.In the customer sample, a brown substance was observed on the plunger, but not inside the barrel.The red/brown stains are likely due to lubricating oil used in the injection molding machinery.It is suspected that, during the molding process, the plastic component met the oil on the machine during mold detachment.This is considered an isolated incident.As a preventive measure, the manufacturing partner has implemented the use of plastic film near the injection molding machine to prevent contact between the components and machine surfaces during mold release, thereby reducing the risk of recurrence.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.Therefore, the residual risk related to this complaint is deemed acceptable based on the calculated risk priority number.This assessment is supported by our trend analysis and risk management documentation, which are regularly reviewed and updated as part of our post-market surveillance activities.Sol-millennium remains committed to product quality and customer satisfaction.We will continue to monitor this product category for any trends or recurring issues and will take appropriate action should new information become available.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 1ML LUER LOCK SYRINGE W/O NEEDLE (PP) (LOW DEAD SPACE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no. 501, shunfeng rd
linping district, 311106
hangzhou, zhejiang,,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22182344
Report Number3014312726-2025-00134
Device Sequence Number8505965
Product Code FMF
UDI-Device Identifier00818392018165
UDI-Public(01)00818392018165(10)04106075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberP180001PP
Device Lot Number04106075
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown